# SDR UALA2011031501234

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 52,698 hours, 14,699 cycles
- Engine: Pwa PW2037
- Engine time: 45,388 hours, 16,026 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2RTC
- Part serial: 727201
- Condition: Faulty
- Part time: 45,388 hours, 16,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN CABIN, RTFL.  STRONG ODOR FILLED CABIN CLIMBING THROUGH 10K CAUSING MID CABIN LAV SMOKE ALARM TO GO OFF.  SAMC TEXT:  FLT CREW DEBRIEFING - NOT ELECTRICAL SMELL.  BURNING EYES ACCOMPANIED WITH OIL-GLYCOL TYPE OF ODOR.  APU PNEUM NOT USED THROUGHOUT EVENT.  ACCOMPLISHED CHECKS PER CALLOUT. BOROSCOPE THROUGH AP1 FOUND EVIDENCE OF OIL IN NR 3 BEARING HOUSING.  ALSO FOUND MISTING AT 2.5 BLEED OUTLET.  RT ENG PNEUMATIC DUCT HAS SLIGHT OIL SMELL.  REINSTALLED AP1 BORO PLUG.
